# SDR EE4Y2014032700052

- Difficulty date: February 28, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N855AM
- Make and model: Boeing 737752
- Aircraft serial: 33792
- Aircraft time: 31,416 hours, 16,762 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE MID FLAP AT WBL 95.5 LE WITH DENTS.  THE DENTS WERE REPAIRED IAW COO-AMX-14-0004-02B.
